Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a generalisation of Hermite polynomials


Author: Maya Lahiri
Journal: Proc. Amer. Math. Soc. 27 (1971), 117-121
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0267168-3
MathSciNet review: 0267168
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the author introduces a generalisation of the Hermite polynomials. Hypergeometric representations, a new generating relation and $ n$th order differential formulae for the generalised polynomials have also been derived therein.


References [Enhancements On Off] (What's this?)

  • [1] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., vol. 23, Amer. Math. Soc., Providence, R. I., 1939; 2nd rev. ed., 1959. MR 1, 14; MR 21 #5029. MR 0106295 (21:5029)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0267168-3
Keywords: Hermite polynomials, Laguerre polynomial, generating relations, hypergeometric series, series representation, elementary series manipulation, $ n$th order differential formulae
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society